# SDR SWAA2021082535671

- Difficulty date: December 10, 2020
- Submitted: August 25, 2021
- Operation: Air carrier
- Aircraft: N8605E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36891
- Aircraft time: 27,956 hours, 12,160 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Nut Plate
- Condition: Corroded
- Location: Bs 794 Rbl 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON NUTPLATE STRIP AROUND NUTPLATE AT STA 794; RBL 20. / REMOVED DAMAGE AND IS OUT OF LIMITS I/A/W SRM 53-60-15-1A-1. REMOVED AND REPLACED NUTPLATE STRIP WITH NEW STRIP AT AFT CARGO; STATION 794; RBL 20 I/A/W SROM 51-40-02.
